Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pulsating feeling in the stomach with pain. Severe bleeding after a pap smear test. Miscarriage?

Hi doc! I felt beating in my stomach with slight pain, also in my pelvic 7-10 days after mating with my fiance on march 16 and 18. My last period was feb 26, 3days, i have 28 or 35 2cycle. On marcg 26 they did pap smear to me, after two days pap smear i have a heavy bleed,my breast is tender. Im not sure if the bleeding is my period or implatation or misscarriage . Until now i feel the beating in my stomach top of navel but the pain in my pelvic diminish. Im i be possible pregnant or their a problem on my reproductive system. Tnx!
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The severe bleeding after a PAP smear test is suggestive of an unhealthy or a chronically inflamed cervix. This is not suggestive of a miscarriage. The PAP smear test results will help in confirmation.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor